MAUDE Adverse Event Report: Ethicon Inc. Coated VICRYL PLUS; Suture, Absorbable, Synthetic

Ethicon Inc. Coated VICRYL PLUS; Suture, Absorbable, Synthetic
Catalog Number VCP345H
Medical Device Problem Code Failure to Degrade (4084)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Impaired Healing (2378)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury

Brand Name
Coated VICRYL PLUS
Common Device Name
Suture, Absorbable, Synthetic
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-Juarez
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50873618
Report Number2210968-2026-09560
Device Sequence Number10716178
Product Code GAM
UDI-Device Identifier10705031052550
UDI-Public10705031052550
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K181652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP345H
Device Lot Number10H79J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown